# SDR AUS20030643

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 4961
- Condition: Faulty
- Location: Autopilot
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT FLIGHT CONTROL COMPUTER (FCC) FAULTY.
